# SDR GTIA2021032935656

- Difficulty date: March 25, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N642NK
- Make and model: Airbus A320-232
- Aircraft serial: 6586
- Aircraft time: 20,910 hours, 9,524 cycles
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Recorder
- Condition: No Test
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CVR ULB FAILED OPS CK. SDR CREATED. SEE LTPR NRI 1003362053 FOR CORRECTIVE ACTION  -ITEM XFER TO LTPR NRI 1003362052, THIS NACTION CLEAR THE ITEM
